# SDR FDEA201408082123

- Difficulty date: August 8, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 63,982 hours, 23,698 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: G6041
- Condition: Cracked
- Location: Cockpit
- Part time: 804 hours, 431 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LOUD POP AT FL400, LT FWD WINDOW PANE SHATTERED & ARCED MOMENTARILY.  R & R NR 1 WINDSHIELD IAW AMM 56-11-01-4.
